# SDR DALA2025102207725

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bonding Strap
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 CORROSION BONDING STRAP ACCESS PANEL 633CB ON RH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 622998-14TR. (12364351).
